# SDR DALA2024080107700

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 FOUND FR16L HOLE #19 MEASURES .2780" IN SKIN LAYER WITH .2520" ALLOWABLE DIAMETER. CORRECTIVE ACTION: REPAIRED PER PRI 593328-14AD. (0477596)
